# SDR ASAA0280013

- Difficulty date: January 27, 2002
- Submitted: April 16, 2002
- Operation: Air carrier
- Aircraft: N974AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53450
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: S27779307003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING 30K-CHECK, FOUND CORROSION ON AFT SIDE OF FRAME AT FUSELAGE STATION 1250 BETWEEN LONGERON 30 AND 29R.  REPAIRED FRAME PER SRM 53-03, FIG 2A.  (M)
